# SDR CALA9701110

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN RIGHT TORQUE BOX CHANNEL ANGLE, AT BS 1273 BELOW AFT STAIR ACTUATOR FITTING ATTACHMENT.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-10-1.
